# SDR UALA2011102405733

- Difficulty date: October 23, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 74,651 hours, 21,739 cycles
- Engine: Pwa PW2037
- Engine time: 63,744 hours, 22,868 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Housing
- Condition: Cracked
- Location: Deoiler
- Part time: 63,744 hours, 22,868 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE LEAKING OIL ON ARRIVAL.  OIL QTY AT 16, SERVICED TO FULL, IDLE RUN REVEALED NO LEAKS.  BAGGED SEAL DRAINS PER MM 71-08-00 WITH HIGH POWER RUN, SEAL DRAINS OKAY, COWL FULL OF OIL AFTER HIGH POWER.  TRACED WETNESS TO OIL FILL PLUG RIGHT TOP OF GEAR BOX FWD OF DE-OILER.  REPLACED NR 1 ENGINE CRACKED DE-OILER HOUSING PER MM.  HIGH POWER LEAK CHECK RUN GOOD.
